# SDR DALA2021091005334

- Difficulty date: September 8, 2021
- Submitted: September 10, 2021
- Operation: Air carrier
- Aircraft: N710TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28169
- Aircraft time: 89,514 hours, 23,529 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Location: Bs 680
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6807 CORROSION ON LAVATORY ATTACH FITTINGS BSTA 680 LH. CORRECTIVE ACTION: SUMMARY OF NRC 00563: LAVATORY ATTACH FITTING BSTA 680 LH. WAS REPLACED PER B757-200 SRM. (1940443)
